# SDR DHL2006365001

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE INDICATION ON S/O PANEL .  FWD PANEL INDICATES DOWN AND LOCKED.  TROUBLESHOOT SYS FOUND 79GB NOSE GEAR IND SWITCH BAD.  SWAPPED WITH 40 GB NOSE GEAR IND SWITCH S/O GEAR IND OPS CK`D SERVICABLE ON GRD IAW MM 32-61-00.
